# SDR P5CA9500465

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Oval Hole
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVAL HOLE AT SEAT TRACK TO WEB ATTACHMENT.  REPAIRED PER BOEING SB 53-2224, OVERSIZE FASTENER.
